# SDR AALA202111220731

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737*
- Aircraft serial: 44487
- Aircraft time: 1,537 hours, 631 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT OPEN FROM THE OUTSIDE WITH THE RED LOCK OPEN. LUBRICATED DOOR MECHANISM. FLIGHT DECK DOOR OPERATIONS CHECK NORMAL PER AMM 52-50-00.
